Advertisement

Automation and Remote Control

, Volume 80, Issue 8, pp 1419–1427 | Cite as

Optimal Control Problems with Disorder

  • G. I. BelyavskiiEmail author
  • N. V. DanilovaEmail author
  • I. A. ZemlyakovaEmail author
Control in Technical Systems
  • 11 Downloads

Abstract

We consider a generalization of processes with disorder, namely processes with a vector disorder. For these problems, we consider a class of optimal control problems that do not detect the disorder. We propose a computational method for solving control problems on a finite time interval and with an objective functional defined at the end of the interval, based on the use of the martingale technique. We consider a computational experiment for a model with two barriers and two stopping times.

Keywords

processes with disorder vector disorder martingale martingale measure Wiener process quantile hedging 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Notes

Acknowledgments

This work was financially supported by the Russian Science Foundation, project no. 17-19-01038.

References

  1. 1.
    Shiryaev, A., Quickest Detection Problems in the Technical Analysis of the Financial Data, in Mathematical Finance, Geman, H., Madan, D., Pliska, S., and Vorst, T., Eds., New York: Springer, 2000, pp. 487–521.Google Scholar
  2. 2.
    Gapeev, P.V. and Peskir, G., The Wiener Disorder Problem with Finite Horizon, Stoch. Proc. Appl., 2006, vol. 116, no. 12, pp. 1770–1791.MathSciNetCrossRefzbMATHGoogle Scholar
  3. 3.
    Truonga, C., Oudrec, L., and Vayatisa, N., A Review of Change Point Detection Methods, arXiv: 1801.00718v1 [cs.CE], Jan 2, 2018.Google Scholar
  4. 4.
    Shiryaev, A.N., Osnovy stokhasticheskoi finansovoi matematiki (Fundamentals of Stochastic Financial Mathematics), Moscow: Fazis, 1998.Google Scholar
  5. 5.
    Fel’mer, G. and Shid, A., Stokhasticheskie Finansy (Stochastic Finance), Moscow: MTsNMO, 2008.Google Scholar
  6. 6.
    Mel’nikov, A.V., Volkov, S.N., and Nechaev, M.L., Matematika finansovykh obyazatel’stv (Mathematics of Financial Obligations), Moscow: Vysshaya Shkola Ekonomiki, 2001.Google Scholar
  7. 7.
    Rudloff, B., A Generalized Neyman-Pearson Lemma for Hedge Problems in Incomplete Markets, Proc. Workshop “Stochastic Analysis,” 27.09.2004–29.09.2004, pp. 241–249.Google Scholar
  8. 8.
    Beliavsky, G. and Danilova, N., About (B.S)-Market Model with Stochastic Switching of Parameters, Proc. Int. Conf. Advanced Finance and Stochastics, Moscow, June 24–28, 2013.Google Scholar

Copyright information

© Pleiades Publishing, Ltd. 2019

Authors and Affiliations

  1. 1.Southern Federal UniversityRostov-on-DonRussia
  2. 2.Vorovich Institute of Mathematics, Mechanics, and Computer ScienceRostov-on-DonRussia

Personalised recommendations